Downloads: 73

Files in This Item:
File Description SizeFormat 
0946-15.pdf684.67 kBAdobe PDFView/Open
Title: Homogeneous 型空間上の重み付きBMOについて (解析・調和関数空間の構造とその上の作用素論)
Authors: 中井, 英一  KAKEN_name
Author's alias: Nakai, Eiichi
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 946
Start page: 141
End page: 151
URI: http://hdl.handle.net/2433/60238
Appears in Collections:Spaces of Analytic and Harmonic Functions and Operator Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.